# SDR AALA20021134

- Difficulty date: August 4, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING SEAT 37B INOPERATIVE.  REPAIRED WIRE ON EMERGENCY LIGHT CONNECTOR FOR SEAT 37B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
